advertisement
Question
Posted by: Surprised | 2003/01/14

Vitiligo

Dear Doc
When I was about 7 or 8 (I'm now 31) I was diagnosed with vitiligo. Not much was known about it then and my parents were informed that there was nothing that could be done. I developed white patches on my legs (around the Knee area, groin and under arm. Over the years the patches have not changed much and never spread over the rest of my body from when they first appeared(thankfully). Recently I went through a divorce followed by a rough patch were my GP put me on Nuzak (which has helped tremendously for my mental state). Here it the thing though... I have only been on the Nuzak for 2 months however my vitiligo spots seem to be disappearing? The Nuzak is the only thing that is different in my life. I have not altered my diet or my life style in any other way. I have never avoided the sun and was never told to by the dermatologists all those years ago to do so. Do you think the Nuzak could be responsible for assisting with the Vitiligo? And if so does that mean it could be stress related and that is why the Nuzak has some effect. I have never done much research on Vitiligo, but now I am curious as to why the "blemishes" seem to be fading. Could it just be age related?
Any information would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Surprised, I’m just as surprised as you are. I knew Nuzak®/Prozac® was excellent stuff, but I have never heard of it working for vitiligo. That said, who are we to complain? :-)
I’ll do some surfing on the Net when I find the time and see if there have been more reports like yours. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement